# SDR GTIA2019041603287

- Difficulty date: April 16, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 47,879 hours, 22,031 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS AN ODER (INTERMITTANT) SIMILAR TO RUBBER IN R2 JUMPSEAT & ROW 25/26 ONLY-PERFORMED TSM TAK 05-50-00-810-831-A TO DETERMINE CAUSE OF HIGHLY LOCALIZED RUBBER SMELL. NO ODOR PRESENT ON ARRIVAL ENG QTY NORMAL; PACK CIRCULATION NORMAL; AREAS AROUND ROWS 25/26 & GALLEY NO EVIDENCE OF OVERHEATING OR BURNING APPLIANCES OR FIXTURES. BEHIND GALLEY CARTS IN LAVS, AND THROUGHOUT AFT CARGO CLEAR NO ODORS. OK TO CONTINUE AT THIS TIME.
